# SDR AALA20110126TUL16

- Difficulty date: January 6, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 2,583 hours, 930 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD 1016, AFT SIDE 12:30 O`CLOCK POSITION - WEB BUCKLED.  REPAIRED BY PUSHING OUT OIL CANNING AND INSTALLING DOUBLER REPAIR PER EA B737-53-015036.
